# SDR SWAA2016082254946

- Difficulty date: July 26, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 42,947 hours, 25,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 7531132
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT CARGO BAY SHIELD CORRODED BETWEEN BS 847 - 867.     R & R THE SHIELD IAW SRM.
